# SDR GTIA021402

- Difficulty date: December 29, 2002
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING UPPER TRAILING EDGE PANEL HAS COMPOSITE MATERIAL EXPOSED AND PANEL IS DELAMINATED ON LOWER SIDE.  REMOVED DAMAGED PANEL.  REPAIRED RIGHT WING UPPER TRAILING EDGE INBOARD PANEL.  INSTALLED WING PANEL.  (M)
